home › The Candida Forum › Candida Questions › Sick and tired of being sick and tired. Is this Candida? › Reply To: Sick and tired of being sick and tired. Is this Candida?
This does sound quite a bit like candida, especially with your history of antibiotics and steroid inhaler use. I used to occasionally have to do a steroid 5 day pack for poison ivy and by the end of it, I would be an emotional wreck. I think sometimes steroids can cause damage to your nervous system in that way.
On the other side, I think you should get checked by a doctor just to make sure that there is nothing else wrong. I don’t think it would hurt to get some blood work-up to make sure that you aren’t deficient in some vitamin or mineral. Also, have them check your inflammation levels to make sure you don’t have arthritis or fibromyalgia.
I think in general, it is a good idea to be off of sugar and high carbohydrate foods anyway. So you might want to keep doing that until after you see a doctor.
This does sound a bit like a psychological problem, a little bipolar-ish. Have you seen a psychologist or psychiatrist? I have GAD and depression, and while I think they are linked to the yeast, I do not think they will go away when I get rid of the yeast as these problems run in my family. Not saying that you have a psychological disorder, but you might want to consider going to see someone. A great deal of your symptoms can be attributed to a lot of different things.
You could also try maybe starting one of the antifungals and see if you have die-off, that would be a give away that yeast is part of your problems.
So sorry you are having to go through this, sounds like things are very tough for you dear.